| Catalog Number |
112852020 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Not Applicable (3189)
| Date of Event |
01/12/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient presented with painful right shoulder and possible infection.Operating surgeon suspects possible infection and loosening of the glenoid.Surgeon sent specimens for analysis.Removed glenoid with an instrument, bone grafted remaining glenoid and replaced numeral head.Patient consequence? :unknown.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.